# SDR HNAA2009062500202

- Difficulty date: June 14, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N953HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 52,737 hours, 58,584 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2114011342
- Part serial: 255977
- Condition: Defective
- Location: Airspeed
- Part time: 17,185 hours, 18,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FO'S AIRSPEED INDIACTOR REMAINS AT 0 REGARDLESS OF AIRSPEED. REMOVED AND REPLACED NR 1 AND NR 2 AIRSPEED IND'S IAW 34-11-31 FOR POSITIVE MAINT ACTION.
